A method in diophantine approximation V

Charles Osgood

Acta Arithmetica (1973)

  • Volume: 22, Issue: 4, page 353-369
  • ISSN: 0065-1036

How to cite

top

Osgood, Charles. "A method in diophantine approximation V." Acta Arithmetica 22.4 (1973): 353-369. <http://eudml.org/doc/205167>.

@article{Osgood1973,
author = {Osgood, Charles},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {353-369},
title = {A method in diophantine approximation V},
url = {http://eudml.org/doc/205167},
volume = {22},
year = {1973},
}

TY - JOUR
AU - Osgood, Charles
TI - A method in diophantine approximation V
JO - Acta Arithmetica
PY - 1973
VL - 22
IS - 4
SP - 353
EP - 369
LA - eng
UR - http://eudml.org/doc/205167
ER -

NotesEmbed ?

top

You must be logged in to post comments.